# SDR SIMA201804180001

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 114525369603
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LATERAL L-SHAPE HAS CORROSION ON FRAME 68 BETWEEN STRINGERS 15 AND 16L  BLENDED THE CORROSION IAW SRM 51-10-03 AND 51-10-05 AND DETERMINED TO BE OUT OF LIMITS. REMOVED DAMAGED SEGMENT IAW SRM 53-31-04. PERFORMED HFEC INSPECTION ALONG AREAS OF DAMAGE REMOVAL IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED.  LOCATED, DRILLED, AND ALODINED NEW SEGMENT IAW SRM 51-20-03, AND CPM 51-21-04.  INSTALLED THE NEW SEGMENT IAW  SRM 53-31-04, FIG 212.
